# SDR SROM2023100200023

- Difficulty date: October 2, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 31,438 hours, 32,296 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 85357153
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Part time: 31,438 hours, 32,296 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE TO UPPER CHANNEL OF RH WING TO FUSELAGE (ARMPIT) FAIRING SUPPORT STRUCTURE AT STA X400 AND Z173.0.
